# SDR FDEA201006111960

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,051 hours, 10,267 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Part number: 2711109
- Part serial: 664
- Condition: Failed
- Location: Rudder Trim
- Part time: 17,030 hours, 9,415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT ALTITUDE HEARD A LOUD POP.  RUDDER TRIM NRS STARTED SPINNING SMOKE CAME OUT OF THE RUDDER TRIM  BOX.  R & R RUDDER TRIM INDICATOR IAW MM 27-22-22-4.  OPS CHECK NORMAL IAW MM 27-22-00-5 AND 27-12-00-5 OPS CHECK NORMAL. ALSO CHECK WIRES IAW AWM 27-22-05, 27-22-03, 27-22-04 NO DEFECTS NOTED AT THIS TIME, ACFT OK FOR SERVICE.  NOTE: INSTALLED BORROWED PART, 35-930-1001 S/N 529.
